Alert archive / California / High Wind Warnings in 2022
High Wind Warning 3, NWS Reno, NV
NWS Reno, NV issued this high wind warning at Apr 15, 2022, 3:13 AM PDT for Mono County, California. It took effect at Apr 16, 2022, 5:00 AM PDT. It was in force for 12 hr. 14 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Apr 15, 2022, 3:13 AM PDT (10:13 UTC)
- In effect from
- Apr 16, 2022, 5:00 AM PDT
- Expired
- Apr 16, 2022, 5:00 PM PDT
- In force
- 12 hr
- Issued by
- NWS Reno, NV
County Mono County, CA
The radar
The San Joaquin Valley radar (KHNX), 192 km from the middle of the area, began a volume at 10:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 16, 7:59 AM PDT | NON-TSTM WND GST 98 | Mammoth Mountain Ski Su, CA | MESONET STATION MTH03 1.7 S MAMMOTH MOUNTAIN (MAMMOTH). |
| Apr 16, 11:57 AM PDT | NON-TSTM WND GST 76 | 1 Ene Mammoth Mountain, CA | MESONET STATION MTH02 1.5 SE MAMMOTH MOUNTAIN (MAMMOTH). |
| Apr 16, 1:10 PM PDT | NON-TSTM WND GST 53 | 2 Ese Mammoth Mountain, CA | MESONET STATION SE854 SCE-2885. |
| Apr 16, 1:10 PM PDT | NON-TSTM WND GST 62 | 1 Sw Conway Summit, CA | MESONET STATION SE089 1.3 SW CONWAY SUMMIT (SCE). |
| Apr 16, 1:30 PM PDT | NON-TSTM WND GST 60 | 4 Sse Conway Summit, CA | MESONET STATION 448SE SCE-3406. |
| Apr 16, 1:45 PM PDT | NON-TSTM WND GST 82 | Conway Summit, CA | MESONET STATION DDSUM SUMMIT. |
| Apr 16, 1:50 PM PDT | NON-TSTM WND GST 50 | 1 S Bodie, CA | MESONET STATION SE749 SCE BODIE STATE PARK. |
| Apr 16, 1:50 PM PDT | NON-TSTM WND GST 52 | 2 N Conway Summit, CA | MESONET STATION SE939 SCE VIRGINIA CREEK. |
| Apr 16, 1:50 PM PDT | NON-TSTM WND GST 55 | 5 W Crowley Lake, CA | MESONET STATION UCSH 5.1 W CROWLEY LAKE (DRI). |
| Apr 16, 2:23 PM PDT | NON-TSTM WND GST 73 | 4 S Conway Summit, CA | MESONET STATION UNDC1 LUNDY. |
| Apr 16, 3:00 PM PDT | NON-TSTM WND GST 50 | 6 Sse Lee Vining, CA | MESONET STATION SE404 6.2 S LEE VINING (SCE). |
| Apr 16, 3:20 PM PDT | NON-TSTM WND GST 60 | 3 Sse Lee Vining, CA | MESONET STATION SE511 SCE-2508. |
| Apr 16, 3:40 PM PDT | NON-TSTM WND GST 53 | 1 Nnw Twin Lakes, CA | MESONET STATION SE410 0.7 NW TWIN LAKES (SCE). |
| Apr 16, 4:20 PM PDT | NON-TSTM WND GST 53 | 4 Sw Bridgeport, CA | MESONET STATION SE406 3.8 SW BRIDGEPORT (SCE). |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Reno, NV (KREV), launched 00:00Z, 10.2 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 113 J/kg
- Mixed-layer CIN
- -142 J/kg
- Mixed-layer LCL
- 3481 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- -6 m²/s²
- 0-3 km storm-relative helicity
- 117 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
403 WWUS75 KREV 151013 NPWREV URGENT - WEATHER MESSAGE National Weather Service Reno NV 313 AM PDT Fri Apr 15 2022 CAZ073-170000- /O.UPG.KREV.WI.Y.0008.220416T0900Z-220416T2100Z/ /O.NEW.KREV.HW.W.0003.220416T1200Z-220417T0000Z/ Mono County- Including the cities of Bridgeport, Coleville, Lee Vining, and Mammoth Lakes 313 AM PDT Fri Apr 15 2022 ...HIGH WIND WARNING IN EFFECT FROM 5 AM TO 5 PM PDT SATURDAY... * WHAT...Southwest winds 25 to 35 mph with gusts up to 65 mph expected. Wind prone areas along Highway 395 may gust to 75 mph at times. Ridgetop gusts will exceed 100 mph. * WHERE...Mono County. * WHEN...From 5 AM to 5 PM PDT Saturday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Now is the time Secure loose outdoor items such as patio furniture, holiday decorations, and trash cans before winds increase which could blow these items away. The best thing to do is prepare ahead of time by making sure you have extra food and water on hand, flashlights with spare batteries and/or candles in the event of a power outage. && $$ NVZ004-170300- /O.NEW.KREV.LW.Y.0015.220416T1200Z-220417T0300Z/ Western Nevada Basin and Range including Pyramid Lake- Including the cities of Fernley, Fallon, Lovelock, Silver Springs, Nixon, and Imlay 313 AM PDT Fri Apr 15 2022 ...LAKE WIND ADVISORY IN EFFECT FROM 5 AM TO 8 PM PDT SATURDAY FOR PYRAMID LAKE... * WHAT...Southwest winds 15 to 25 mph with gusts up to 40 mph expected. Waves 2 to 4 feet. * WHERE...Pyramid Lake. * WHEN...From 5 AM to 8 PM PDT Saturday. * IMPACTS...Small boats, kayaks and paddle boards will be prone to capsizing and should remain off lake waters until conditions improve. PRECAUTIONARY/PREPAREDNESS ACTIONS... Check lake conditions before heading out and be prepared for a sudden increase in winds and wave heights. Consider postponing boating activities on the lake until a day with less wind. && $$ NVZ003-170000- /O.EXT.KREV.WI.Y.0008.220416T1200Z-220417T0000Z/ Greater Reno-Carson City-Minden Area- Including the cities of Sparks, Verdi, Gardnerville, and Virginia City 313 AM PDT Fri Apr 15 2022 ...WIND ADVISORY NOW IN EFFECT FROM 5 AM TO 5 PM PDT SATURDAY... * WHAT...Southwest winds 20 to 30 mph with gusts up to 55 mph expected. Wind prone areas could see gusts exceed 65 mph * WHERE...Greater Reno-Carson City-Minden Area. * WHEN...From 5 AM to 5 PM PDT Saturday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Now is the time to secure loose outdoor items such as patio furniture, holiday decorations, and trash cans before winds increase which could blow these items away. The best thing to do is prepare ahead of time by making sure you have extra food and water on hand, flashlights with spare batteries and/or candles in the event of a power outage. && $$ For more information from the National Weather Service visit http://weather.gov/rev
3 follow-up statements
389 WWUS75 KREV 152152 NPWREV URGENT - WEATHER MESSAGE National Weather Service Reno NV 252 PM PDT Fri Apr 15 2022 CAZ073-162300- /O.CON.KREV.HW.W.0003.220416T1200Z-220417T0000Z/ Mono County- Including the cities of Bridgeport, Coleville, Lee Vining, and Mammoth Lakes 252 PM PDT Fri Apr 15 2022 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 5 AM TO 5 PM PDT SATURDAY... * WHAT...Southwest winds 20 to 35 mph with gusts up to 60 mph expected. Wind prone areas along Highway 395 may gust to 75 mph at times. Ridgetop gusts may exceed 100 mph. * WHERE...Mono County. * WHEN...From 5 AM to 5 PM PDT Saturday. * IMPACTS...Damaging winds could blow down trees and power lines, bringing power outages. Travel will be difficult, especially for high profile vehicles, check with CalTrans for any potential travel restrictions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Now is the time secure loose outdoor items such as patio furniture, holiday decorations, and trash cans before winds increase which could blow these items away. The best thing to do is prepare ahead of time by making sure you have extra food and water on hand, flashlights with spare batteries and/or candles in the event of a power outage. && $$ NVZ003-162300- /O.CON.KREV.WI.Y.0008.220416T1200Z-220417T0000Z/ Greater Reno-Carson City-Minden Area- Including the cities of Sparks, Verdi, Gardnerville, and Virginia City 252 PM PDT Fri Apr 15 2022 ...WIND ADVISORY REMAINS IN EFFECT FROM 5 AM TO 5 PM PDT SATURDAY... * WHAT...Southwest winds 20 to 30 mph with gusts up to 55 mph expected. Wind prone areas could see gusts exceed 65 mph. * WHERE...Greater Reno-Carson City-Minden Area. * WHEN...From 5 AM to 5 PM PDT Saturday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Now is the time to secure loose outdoor items such as patio furniture, holiday decorations, and trash cans before winds increase which could blow these items away. The best thing to do is prepare ahead of time by making sure you have extra food and water on hand, flashlights with spare batteries and/or candles in the event of a power outage. && $$ NVZ004-162300- /O.CON.KREV.LW.Y.0015.220416T1200Z-220417T0300Z/ Western Nevada Basin and Range including Pyramid Lake- Including the cities of Fernley, Fallon, Lovelock, Silver Springs, Nixon, and Imlay 252 PM PDT Fri Apr 15 2022 ...LAKE WIND ADVISORY REMAINS IN EFFECT FROM 5 AM TO 8 PM PDT SATURDAY FOR PYRAMID LAKE... * WHAT...Southwest winds 15 to 25 mph with gusts up to 45 mph expected. Waves 2 to 4 feet. * WHERE...Western Nevada Basin and Range including Pyramid Lake. * WHEN...From 5 AM to 8 PM PDT Saturday. * IMPACTS...Small boats, kayaks and paddle boards will be prone to capsizing and should remain off lake waters until conditions improve. PRECAUTIONARY/PREPAREDNESS ACTIONS... Check lake conditions before heading out and be prepared for a sudden increase in winds and wave heights. Consider postponing boating activities on the lake until a day with less wind. && $$ For more information from the National Weather Service visit http://weather.gov/rev
694 WWUS75 KREV 162216 NPWREV URGENT - WEATHER MESSAGE National Weather Service Reno NV 316 PM PDT Sat Apr 16 2022 CAZ073-170000- /O.CON.KREV.HW.W.0003.000000T0000Z-220417T0000Z/ Mono County- Including the cities of Bridgeport, Coleville, Lee Vining, and Mammoth Lakes 316 PM PDT Sat Apr 16 2022 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... * WHAT...Southwest to west winds 15 to 25 mph with gusts to 45 mph. Wind prone areas along Highway 395 should expect winds 20 to 35 mph with gusts to 70 mph. * WHERE...Mono County. * WHEN...until 5 PM PDT. * IMPACTS...Damaging winds could blow down trees and power lines, bringing power outages. Travel will be difficult, especially for high profile vehicles, so check with CalTrans for any potential travel restrictions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Continue to secure loose outdoor items such as patio furniture, holiday decorations, and trash cans. && $$ NVZ003-170000- /O.CON.KREV.WI.Y.0008.000000T0000Z-220417T0000Z/ Greater Reno-Carson City-Minden Area- Including the cities of Sparks, Verdi, Gardnerville, and Virginia City 316 PM PDT Sat Apr 16 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... * WHAT...Southwest to west winds 15 to 25 mph with gusts to 40 mph. Wind prone areas: 20 to 35 mph with gusts to 60 mph. * WHERE...Greater Reno-Carson City-Minden Area. * WHEN...until 5 PM PDT. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Continue to secure loose outdoor items such as patio furniture, holiday decorations, and trash cans. && $$ NVZ004-170300- /O.CON.KREV.LW.Y.0015.000000T0000Z-220417T0300Z/ Western Nevada Basin and Range including Pyramid Lake- Including the cities of Fernley, Fallon, Lovelock, Silver Springs, Nixon, and Imlay 316 PM PDT Sat Apr 16 2022 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING FOR PYRAMID LAKE... * WHAT...Southwest winds 10 to 20 mph with gusts up to 35 mph expected. Waves 1 to 3 feet. * WHERE...Pyramid Lake. * WHEN...until 8 PM PDT. * IMPACTS...Small boats, kayaks and paddle boards will be prone to capsizing and should remain off lake waters until conditions improve. PRECAUTIONARY/PREPAREDNESS ACTIONS... Check lake conditions before heading out and be prepared for a sudden increase in winds and wave heights. Consider postponing boating activities on the lake until a day with less wind. && $$ For more information from the National Weather Service visit http://weather.gov/rev
226 WWUS75 KREV 170000 NPWREV URGENT - WEATHER MESSAGE National Weather Service Reno NV 500 PM PDT Sat Apr 16 2022 CAZ073-170100- /O.EXP.KREV.HW.W.0003.000000T0000Z-220417T0000Z/ Mono County- Including the cities of Bridgeport, Coleville, Lee Vining, and Mammoth Lakes 500 PM PDT Sat Apr 16 2022 ...HIGH WIND WARNING WILL EXPIRE AT 5 PM PDT THIS AFTERNOON... Winds will continue to taper down through the evening and the High Wind Warning will be allowed to expire as a result. Gusty conditions particularly in wind prone canyons along US395 could see periods of gusts between 40-50 mph through early evening. $$ NVZ003-170100- /O.EXP.KREV.WI.Y.0008.000000T0000Z-220417T0000Z/ Greater Reno-Carson City-Minden Area- Including the cities of Sparks, Verdi, Gardnerville, and Virginia City 500 PM PDT Sat Apr 16 2022 ...WIND ADVISORY WILL EXPIRE AT 5 PM PDT THIS AFTERNOON... Winds will continue to taper down through the evening and the Wind Advisory will be allowed to expire. $$ NVZ004-170300- /O.CON.KREV.LW.Y.0015.000000T0000Z-220417T0300Z/ Western Nevada Basin and Range including Pyramid Lake- Including the cities of Fernley, Fallon, Lovelock, Silver Springs, Nixon, and Imlay 500 PM PDT Sat Apr 16 2022 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING FOR PYRAMID LAKE... * WHAT...Southwest winds 10 to 20 mph with gusts up to 35 mph expected. Waves 1 to 3 feet. * WHERE...Pyramid Lake. * WHEN...Until 8 PM PDT. * IMPACTS...Small boats, kayaks and paddle boards will be prone to capsizing and should remain off lake waters until conditions improve. PRECAUTIONARY/PREPAREDNESS ACTIONS... Check lake conditions before heading out and be prepared for a sudden increase in winds and wave heights. Consider postponing boating activities on the lake until a day with less wind. && $$ For more information from the National Weather Service visit http://weather.gov/rev
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Reno, NV wrote its last area forecast discussion before this high wind warning went out at Apr 14, 2:25 PM PDT, 12 hours 48 minutes earlier.
Area forecast discussion, Apr 14, 2:25 PM PDT, 12 hours 48 minutes before
Area Forecast Discussion
National Weather Service Reno NV
225 PM PDT Thu Apr 14 2022
.SYNOPSIS...
The pattern we all probably wanted back in mid-winter is here with
multiple storm systems moving through the region over the next 7-10
days. Several periods of mountain snow and travel disruptions along
with strong winds are likely. Temperatures will be warmer than they
have been, but will generally be near to below normal.
&&
.SHORT TERM...
Our ongoing storm continues to drop quite a bit of rain and snow on
western Sierra slopes up to the crest from approximately Hwy 88
north. A sharp rain shadow east of the crest is present with some
limited spillover into far NE CA and the Tahoe Basin and nothing
into western Nevada. This will continue into the evening hours, with
some periods of travel difficulties over the crest, but limited
accumulation on roadways elsewhere due to the daytime warmth and
high sun angle. After sunset, it may be easier to see roadway
accumulation, but precipitation rates will also begin to taper back
then.
Otherwise, we'll continue to see gusty winds today and into this
evening, with many places staying rather breezy overnight tonight.
Most valley gusts will remain in the 30-40 mph range, with a few
locally stronger gusts in wind prone locations. This will continue
to bring travel difficulties for high profile vehicles, rough air
for aviators (we have had many wind shear and turbulence reports
today), along with choppy conditions on area lakes.
Winds will be lighter, but remain breezy on Friday with only a few
light lingering showers for the northern Sierra and northeast CA.
Our next storm moves in Friday night into Saturday with strong winds
and another round of rain and snow anticipated overnight into
Saturday morning. More details can be found in the long term section
below. -Dawn
.LONG TERM...
Saturday morning will see the progression of the latest system
working its way through the area. If your weekend plans involve road
travel, make sure to check with NDOT an CalTrans for the latest road
conditions ahead of your trip. Impacts will include rain/snow and
winds that could create travel headaches, especially with the
anticipated higher traffic volumes for the holiday weekend.
We are so pleased to welcome the precipitation, but need to be
cautious in our optimism for accumulations. This storm will be
largely a wind maker, with potentially damaging wind gusts of 60+
mph possible in and around the Eastern Sierra. Given westerly wind
direction, gusts blowing across N-S oriented roadways such as US-
395, US-95, and I-580 may create problems for high-profile vehicles.
Anyone interested in recreation on the lakes will see choppy
conditions, while aviators will encounter turbulence along the
Eastern Sierra.
Snow levels will be around 6000-6500' for Tahoe communities who
could see the bulk of the precipitation from this round.
Accumulations of snow will mostly reside to the west of Lake Tahoe,
where a 50% chance for up to 4" exists. Snow consistency will be
wet, and below 6000' most areas will see only rain. With a high sun
angle and warm soils, most roadways will remain wet, the exception
being the higher passes that could have some slushy or snowy
conditions. Looking to the south of Tahoe, the storm for Mono County
may produce up to 6" of snow for higher elevations west of US-395 as
it passes, and moves out by Saturday evening.
Easter Sunday awakens to clearing skies, with temperatures warming
toward the mid 60s to low 70s for western Nevada valleys, and Sierra
communities seeing mid 50s. The Easter Bunny needs ideal hopping
conditions to distribute his colorful and sweet goodies.
Temperatures are favorable for keeping chocolates from melting too
fast, and winds should allow ideal basket carrying and efficient egg
hiding. There won't be any rain threatening the egg hunts or
other outdoor events for Sunday.
Late Monday into Tuesday another chance for moisture arrives.
Spillover for this system may be limited due to the position of the
low pressure being well to the north of the region along the
Canadian border. Wind gusts of 30-40 mph are possible for the
ridges, but this could be modified if the position of the low shifts.
Going forward into the week, guidance suggests yet another frontal
feature approaches the area for Thursday night into Friday, and as
of now, appears to bring a decent moisture source to the area. I
know what you are wondering... Where was this a couple months ago?
Let's not question too much, some things we just accept, like this
wonderful late season boost to our water supply! -HRICH
&&
.AVIATION...
Today's round of active weather will taper off overnight tonight,
with Friday being a lull between systems. Another quick storm will
start overnight Friday and will last until Saturday evening. There
will be periods of strong winds, wind shear, and mountain wave
activity.
The system today will taper off throughout the night, ending the
Sierra snow and gusty winds. Winds today will also decrease
throughout the evening tonight, getting down to around 10-15 kts.
This evening there will be around 40 kts of LLWS, diminishing
tomorrow morning. On Friday, winds will be 15-20 kts gusting 20-30
kts.
The next system to move through will be Friday night, bringing
winds, rain, and snow to the region. Sierra terminals will see
several inches of snow on Saturday morning with gusts exceeding
40 kts with FL100 winds sustained at 50-55 kts. For the western
Nevada terminals, the winds will be the primary issues, but light
rain may be possible midday Saturday.
After a brief break Sunday into Monday, another storms moves in
Monday night into Tuesday. -Collins
&&
.REV Watches/Warnings/Advisories...
NV...Wind Advisory from 2 AM to 2 PM PDT Saturday NVZ003.
Winter Weather Advisory until 11 PM PDT this evening NVZ002.
Lake Wind Advisory from 8 AM this morning to 10 PM PDT this
evening for Pyramid Lake in NVZ004.
CA...Winter Weather Advisory until 11 PM PDT this evening above 5500
feet in CAZ071.
Wind Advisory from 2 AM to 2 PM PDT Saturday CAZ073.
Winter Weather Advisory until 11 PM PDT this evening CAZ072.
&&
For more information from the National Weather Service visit...
http://weather.gov/renoIn the hours before
Local storm report, Apr 14, 9:53 PM PDT, 5 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RENO NV
953 PM PDT THU APR 14 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0456 PM NON-TSTM WND GST 1 NNW LAKEVIEW 39.23N 119.81W
04/14/2022 M67 MPH WASHOE NV MESONET
MESONET STATION SR2NV 1.3 NW LAKEVIEW (NV
DOT).
0259 PM NON-TSTM WND GST MAMMOTH MOUNTAIN SKI SU 37.63N 119.03W
04/14/2022 M67 MPH MONO CA MESONET
MESONET STATION MTH03 1.7 S MAMMOTH MOUNTAIN
(MAMMOTH).
0202 PM NON-TSTM WND GST 4 NNW LAKEVIEW 39.26N 119.83W
04/14/2022 M63 MPH WASHOE NV MESONET
MESONET STATION SRNNV 3.7 NW LAKEVIEW (NV
DOT).
0620 PM NON-TSTM WND GST 1 NNW HEAVENLY SKI SUMM 38.93N 119.91W
04/14/2022 M62 MPH EL DORADO CA MESONET
MESONET STATION HVRTM BLUE STREAK WEATHER
STATION.
1252 PM NON-TSTM WND GST 1 SW WASHOE CITY 39.31N 119.83W
04/14/2022 M61 MPH WASHOE NV MESONET
MESONET STATION WSVNV 1.3 SW WASHOE CITY (NV
DOT).
0220 PM NON-TSTM WND GST 2 NW RENO 39.56N 119.85W
04/14/2022 M60 MPH WASHOE NV MESONET
MESONET STATION NV013 NORTHWEST RENO.
0640 PM NON-TSTM WND GST 2 SSW SUN VALLEY 39.57N 119.80W
04/14/2022 M60 MPH WASHOE NV MESONET
MESONET STATION NNSC 2.3 SW SUN VALLEY
(DRI).
0536 PM NON-TSTM WND GST 1 NNE WASHOE CITY 39.34N 119.80W
04/14/2022 M59 MPH WASHOE NV MESONET
MESONET STATION BCBNV 1.5 N WASHOE CITY (NV
DOT).
0221 PM NON-TSTM WND GST 3 SW NEW WASHOE CITY 39.27N 119.82W
04/14/2022 M58 MPH WASHOE NV MESONET
MESONET STATION WASNV 3.2 S WASHOE CITY (NV
DOT).
0823 PM NON-TSTM WND GST 4 S CONWAY SUMMIT 38.04N 119.17W
04/14/2022 M57 MPH MONO CA MESONET
MESONET STATION UNDC1 LUNDY.
1117 AM NON-TSTM WND GST 18 ENE GERLACH 40.79N 119.07W
04/14/2022 M54 MPH PERSHING NV MESONET
MESONET STATION UP974 17.5 NE GERLACH (UPR).
0838 AM NON-TSTM WND GST 2 ESE DIAMOND PEAK SKI 39.24N 119.88W
04/14/2022 M52 MPH WASHOE NV MESONET
MESONET STATION LVYN2 LITTLE VALLEY.
0112 PM NON-TSTM WND GST 2 WSW STEAD 39.63N 119.91W
04/14/2022 M52 MPH WASHOE NV MESONET
MESONET STATION RRTNV 2.0 SW STEAD (NV DOT).
0140 PM NON-TSTM WND GST 5 SSW RENO 39.48N 119.86W
04/14/2022 M52 MPH WASHOE NV MESONET
MESONET STATION NV003 CAUGHLIN.
0404 PM NON-TSTM WND GST 2 SSW NEW WASHOE CITY 39.28N 119.79W
04/14/2022 M52 MPH WASHOE NV MESONET
MESONET STATION XWSH WASHOE LAKE.
1220 PM NON-TSTM WND GST 1 WNW STEWART 39.13N 119.78W
04/14/2022 M52 MPH CARSON CITY NV MESONET
MESONET STATION NV025 CARSON CITY.
0220 PM NON-TSTM WND GST 2 NE MT. ROSE SKI BASE 39.35N 119.86W
04/14/2022 M51 MPH WASHOE NV MESONET
MESONET STATION NV016 MT ROSE HIGHWAY.
0240 PM NON-TSTM WND GST 4 SSW WASHOE CITY 39.27N 119.83W
04/14/2022 M51 MPH WASHOE NV MESONET
MESONET STATION DNWLS WILSON COMMONS PARK.
0130 PM NON-TSTM WND GST 1 SE GENOA 38.99N 119.83W
04/14/2022 M51 MPH DOUGLAS NV MESONET
MESONET STATION NV022 SOUTH GENOA (WALLEYS
HOT SPRINGS.
1130 PM NON-TSTM WND GST 5 SSE SIERRAVILLE 39.52N 120.33W
04/13/2022 M51 MPH SIERRA CA MESONET
MESONET STATION RNYC1 RICE CANYON.
0206 PM NON-TSTM WND GST 3 SE STEAD 39.60N 119.84W
04/14/2022 M50 MPH WASHOE NV MESONET
MESONET STATION BLCNV 3.2 SE STEAD (NV DOT).
&&The office that day
Everything else NWS Reno, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 15, 3:13 AM PDT | Winter Weather Advisory | REV | Alpine, El Dorado, Lassen, Nevada, Placer, Plumas and 1 more | 33 hr |
Nearby
High Wind Warnings in California, 2022Every high wind warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.